# SDR 04FDEA01119

- Difficulty date: April 30, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: HLT4391012
- Condition: Sheared
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE, ONE FASTENER HEAD FOUND SHEARED OFF FORWARD OF PANEL 641KB.  RIGHT WING LOWER SURFACE, ONE FASTENER FORWARD OF PANEL 641KB REMOVED AND REPLACED AS PER SRM 51-33-01 VOL 2.
